Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strwberry2178

Birth control and hair changes?

Recommended Posts

Can birth control cause there to be changes in your hair/scalp? I started Aviane in July..and ever since then I noticed I have a dry scalp. My head always itches if I skip a day of washing. I try to give my hair a break by not washing it every night...but when I skip a day...my scalp itches like crazy...and even when I wash my hair every day..it still itches more often than it used to. My hair is also oily-er than it used to be when I do skip a washing. Could this be from the birth control..or is something else going on? Thanks!!

Share this post


Link to post
Share on other sites

I think it's possible yes.. My hair is getting thinner and thinner and it all started a few months after I got on birth control.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×